# SDR UALA2012011600353

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 63,365 hours, 9,037 cycles
- Engine: Pwa PW40903
- System (JASC): 3160 · Central Display
- Part: Module
- Part number: S243W0011401
- Part serial: 104
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN DSP IS SELECTED TO ALTERNATE BOTH CENTER UPPER DISP, RT INBD, RT OTBD DISP, RT DSP CTR LOWER BLANK OUT FOR 2-3 SECONDS.  THEY BLANK OUT IN A SEQUENCE.  ACCOMPLISHED TROUBLESHOOTING PER MAINT MSG 31-82052 FIM 31-61 TASK 806, REPLACED CPM-GG M011 PER AMM, BORS'CO, SYSTEM OPERATES NORMAL.
